BROWSE

Related Scientist

Lee, Dabeen's photo.

Lee, Dabeen
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Generalized Chvatal-Gomory closures for integer programs with bounds on variables

Cited 0 time in webofscience Cited 0 time in scopus
18 Viewed 0 Downloaded
Title
Generalized Chvatal-Gomory closures for integer programs with bounds on variables
Author(s)
Dash, S.; Gunluk, O.; Dabeen Lee
Publication Date
2021-11
Journal
MATHEMATICAL PROGRAMMING, v.190, no.1-2, pp.393 - 425
Publisher
SPRINGER HEIDELBERG
Abstract
Integer programming problems that arise in practice often involve decision variables with one or two sided bounds. In this paper, we consider a generalization of Chvatal-Gomory inequalities obtained by strengthening Chvatal-Gomory inequalities using the bounds on the variables. We prove that the closure of a rational polyhedron obtained after applying the generalized Chvatal-Gomory inequalities is also a rational polyhedron. This generalizes a result of Dunkel and Schulz on 0-1 problems to the case when some of the variables have upper or lower bounds or both while the rest of them are unbounded.
URI
https://pr.ibs.re.kr/handle/8788114/10534
DOI
10.1007/s10107-020-01539-5
ISSN
0025-5610
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse